| Catalog Number |
SRX-495 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported, right side capsular contracture, baker grade iv.Later, healthcare professional reported, "capsular contracture of the right breast with significant capsular hardening, superior displacement of the implant, and right breast pain".Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture, baker grade iv" is a physiological complication.And analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
Event or Problem Description
Healthcare professional reported, right side capsular contracture, baker grade iv.Later, healthcare professional reported, "capsular contracture of the right breast with significant capsular hardening, superior displacement of the implant and right breast pain".Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe, since it is not related to the device.Malposition: unable to observe, since it is not related to the device.Additional observations: deformation device and white particles observed, on the device.No further actions are required, as the device was implanted.